The Markov spectrum of a Gaussian field
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 26-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_2_a2,
author = {L. Ya. Vulakh},
title = {The {Markov} spectrum of {a~Gaussian} field},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {26--40},
year = {1973},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_2_a2/}
}
L. Ya. Vulakh. The Markov spectrum of a Gaussian field. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 26-40. http://geodesic.mathdoc.fr/item/IVM_1973_2_a2/